Korean J. Math. Vol. 24 No. 1 (2016) pp.51-63
DOI: https://doi.org/10.11568/kjm.2016.24.1.51

Regularized equilibrium problems in Banach spaces

Main Article Content

Salahuddin .


In this works, we consider a class of regularized equilibrium problems in Banach spaces. By using the auxiliary principle techniques to suggest some iterative schemes for regularized equilibrium problems and proved the convergence of these iterative methods required either pseudoaccretivity or partially relaxed strongly accretivity.

Article Details


[1] A. S. Antipin, Iterative gradient prediction-type methods for computing fixed point of extremal mappings, In: J. Guddat, H. Th. Jonden, F. Nizicka, G. Still, F. Twitt (eds) Parametric Optimization and Related Topics IV[C], pp. 11–24. Peter Lang, Frankfurt (1997). Google Scholar

[2] C. Baiocchi and A. Capelo, Variational and Quasi Variational Inequalities, John Wiley and Sons, New York, 1984. Google Scholar

[3] E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), 123–145. Google Scholar

[4] X. P. Ding, Auxiliary principle and algorithm for mixed equilibrium problems and bilevel mixed equilibrium problems in Banach spaces, J. Optim. Theory Appl. 146 (2010), 347–357, Doi 10.1007/s10957-010-9651-z. Google Scholar

[5] F. H. Clarke, Y. S. Ledyaev, R. J. Stern and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer-Verlag, New York, NY, 1998. Google Scholar

[6] F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems, Kluwer Acad. Pub. Dordrecht. 2000. Google Scholar

[7] F. Giannessi, A. Maugeri and P. M. Pardalos, Equilibrium Problems:Nonsmooth Optimization and Variational Inequality Models, Kluwer Acad. Pub. Dordrecht. 2001. Google Scholar

[8] R. Glowinski, J. L. Lion and R. Tremolieres, Numerical Analysis of Variational Inequalities, North Holland, Amsterdam, Holland 1981. Google Scholar

[9] J. K. Kim, A. Farajzadeh and Salahuddin, New systems of extended nonlinear regularized nonconvex set valued variational inequalities, Communication on Applied Nonlinear Analysis 21 (3) (2014), 21–40. Google Scholar

[10] M. A. Noor, Regularized mixed quasi equilibrium problems, J. Appl. Math. Com- put. 23(2007), 183–191. Google Scholar

[11] R. A. Poliquin, R. T. Rockafellar and L. Thibault, Local differentiability of distance functions, Trans. Amer. Math. Soc. 352 (2000), 5231–5249. Google Scholar

[12] Salahuddin, Nonlinear regularized nonconvex random variational inequalities with fuzzy event in q-uniformly smooth Banach space, J. Applied Functional Analysis 10 (1-2) (2015), 40–52. Google Scholar

[13] R. U. Verma and Salahuddin, A new class of nonlinear regularized nonconvex system of variational inequalities in Banach spaces, Transactions on Mathemat- ical Programming and Applications 2 (5) (2014), 1–14. Google Scholar

[14] W. Takahashi, Nonlinear variational inequalities and fixed point theorems , J. Math. Soc. Japan. 28 (1976), 168–181. Google Scholar

[15] H. -K. Xu, Inequalities in Banach spaces with applications, Nonlinear Analy- sis,TMA, 16 (12) (1991), 1127–1138. Google Scholar